# SDR HEEA955783

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 5260 · Entrance Stairs
- Part: Armature
- Part number: BYLM5090185
- Condition: Failed
- Location: Step
- Part time: 162 hours
- Component: SYLC502283
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP ACTUATOR POPS CIRCUIT BREAKER.  INSPECTED AND BENCH CHECKED AS RECEIVED BY THE ACCESSORY SHOP.  UNIT WOULD NOT RESPOND TO TEST.  ARMATURE BURNT.
